# SDR ASAA2023092045236

- Difficulty date: September 20, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 54,859 hours, 16,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPE
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

16F EMERGENCY EXIT LIGHT BURNT OUT LATE F/A CALL OUT. GROUNDED - YES. RELAMPED 16F EMERGENCY EXIT LIGHT OPS CHECKS GOOD PER AMM 33-51-00.
